# SDR COMA9960278

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60036030
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718 AND STR 11 (RHS), DISCOVERED DURING 24 MONTH INSPECTION TO HAVE A CRACK IN THE RADIUS EXTENDING BETWEEN THE SECOND AND THIRD FASTENER HOLE ABOVE STR 11 IN THE FLANGE, A CRACK IN THE FLANGE EXTNEDING THROUGH THE FIRST FASTENER HOLE, AND A CRACK IN THE DOUBLER ON THE AFT SIDE OF THE FRAME.  FRAME FLANGE FS 718 REPAIRED IAW WVAC EO 601R-53-0067.  DOUBLER ON AFT SIDE OF FRAME FS 718 REPAIRED IAW WVAC EO 601R-53-0069.
